# SDR AALA20050412

- Difficulty date: June 23, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT 16D INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
